# SDR AALA200820020

- Difficulty date: October 16, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 51,188 hours, 18,813 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Part time: 51,188 hours, 17,713 cycles
- Component: Slat, Boeing
- Component part number: 114N4002170SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT ASSY SKIN CORRODED.  REPAIR DOUBLER INSTALLED IAW ECO B757-57-004757 DATED 10/16/2008.
